MathSciNet Relay Station
MathSciNet bibliographic data
MR2181094 82B44 (47B80 47F05)
Avila, Artur; Damanik, David Generic singular spectrum for ergodic Schrödinger operators. Duke Math. J. 130 (2005), no. 2, 393–400.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement